# SDR CA090901003

- Difficulty date: August 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 3210 · Main Landing Gear
- Part: Structure
- Part number: 2158750162
- Condition: Cracked
- Location: Lt Mlg
- Component: Main Gear, Cndair
- Component part number: 21587500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LT MAIN GEAR, DURING AFTERFLIGHT INSP, A CRACK 80MM LONG WAS DISCOVERED ON LWR MEMBER 215-87501-62 SN H257.  LOCATED 20MM FWD OF SECOND RIB (STARTING BOTTOM TO UPPER SIDE). NO APPARENT IMPACT AND OR DAMAGE IN THAT AREA. TSN HOURS: 3793.9 CYCLES: 2891 TSO HOURS: 1494.9 CYCLES: 1088.
